NZ J. Mathematics Vol. 22 (1993)

Here is the table of contents of part 1 of Volume 22 of the New Zealand Journal of Mathematics:
Thomas Bagby and Norman Levenberg
Bernstein theorems
pp. 1-20.
F.F. Bonsall
On the sets of Bergman kernels that decompose L_a^1(D)
pp. 21-27.
Megan Clark
Friend or foe? The pressures for change
pp. 28-42.
Sharief Deshmukh and M.A. Al-Gwaiz
Totally umbilical submanifolds of a Sasakian manifold
pp. 43-47.
Nicholas F. Dudley-Ward
On a decomposition theorem for continuous functions of Hayman and Lyons
pp. 49-59.
David Gauld
Simplifying Seifert surfaces
pp. 61-62.
T.R. Hamlett and David Rose
A note characterizing countable compactness with respect to an ideal
pp. 63-66.
Derek Holton
Two open problems in graph theory
pp. 67-78.
S.M. Mazhar
Some integrability theorems for Dirichlet series
pp. 79-82.
W.K. Nicholson
A short proof of the Wedderburn-Artin theorem
pp. 83-86.
Josef Slapal
Exponentiality in concrete categories
pp. 87-90.
G.S. Srivastava
On generalized axisymmetric potentials of slow growth
pp. 91-100.
B. van-Brunt
An existence, uniqueness and analyticity theorem for a class of functional differential equations
pp. 101-107.

Here is the table of contents of part 2 of Volume 22:

Jianbei An
Weights for the simple Ree groups ^2G_2(q^2)
pp. 1-8.
David Bulger and Bruce van-Brunt
An existence and uniqueness theorem for a certain class of functional equations
pp. 9-21.
M.M. Dodson
Chord theorems, circle maps and the Borsuk-Ulam antipodal theorem
pp. 23-29.
C.D. Godsil
Geometric distance-regular covers
pp. 31-38.
A. Hinkkanen
Normal families and Ahlfors's five islands theorem
pp. 39-41.
Grant Keady and Alex McNabb
The elastic torsion problem: solutions in convex domains
pp. 43-64.
Norman Levenberg and Thomas Bloom
Lagrange interpolation of entire functions in C^2
pp. 65-73.
Vladimir G. Pestov
An analytic structure emerging in the presence of infinitely many odd coordinates
pp. 75-84.
Garry J. Tee
Integer sums of recurring series
pp. 85-100.

Last changed 11 September 1995